MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Stealth; Catheter, Peripheral, Atherectomy

Cardiovascular Systems Incorporated Stealth; Catheter, Peripheral, Atherectomy
Model Number DBE-150
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Vascular Dissection (3160); Device Embedded In Tissue or Plaque (3165)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported a stealth 360 peripheral orbital atherectomy device (oad) was being used to treat lesions in the distal popliteal and proximal peroneal artery.One low speed treatment, followed by two medium speed treatments were performed in the popliteal artery, and two low speed treatments were performed in the peroneal artery.As the physician was removing the oad by bringing the oad control knob back to the start position, the oad got caught in tissue, and possibly wrapped in tissue.The physician was unable to remove the oad.The viperwire guide wire was able to move freely.A new access site in the superficial femoral artery (sfa) and an unspecified balloon were used to help the oad crown get unwedged, however, this was unsuccessful.The physician had to use force to pull the oad out successfully.An esprit stent was placed where the oad crown caused a dissection/removed tissue from the peroneal.No additional information was provided.

Brand Name
Stealth
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key25355123
Report Number3004742232-2026-00133
Device Sequence Number18805066
Product Code MCW
UDI-Device Identifier10850000491332
UDI-Public(01)10850000491332(17)280228(10)603252-1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBE-150
Device Catalogue Number7-10059-08
Device Lot Number603252-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale